41323

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Analysis of stability and stabilization of cascade systems with time delay in terms of linear matrix inequalities

ISBN/ISSN: 

ISSN 1064-2307

DOI: 

DOI: 10.1134/S1064230717010063

Наименование источника: 

  • Journal of Computer and Systems Sciences International

Обозначение и номер тома: 

Vol.56. № 1.

Город: 

  • New York

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2017

Страницы: 

19-32
Аннотация
The stability of nonlinear cascade systems with a time delay is studied. Conditions of the global asymptotic stability in terms of linear matrix inequalities for a finite set of matrices are obtained. The problem of stabilization of the controlled delay system is considered, which is solved based on the stability conditions. The proposed approach to the analysis of qualitative properties and to the solution of stabilization problems is based on the results concerning the asymptotic stability of the delay linear systems, the decomposition of the original system, and the representation of the delay nonlinear system by a Takagi–Sugeno system. Examples illustrating the simplification of the system analysis by reducing its size and decreasing the number of linear matrix inequalities are discussed.

Библиографическая ссылка: 

Дружинина О.В., Седова Н.О. Analysis of stability and stabilization of cascade systems with time delay in terms of linear matrix inequalities / Journal of Computer and Systems Sciences International. New York: Pleiades Publishing, Ltd., 2017. Vol.56. № 1. С. 19-32.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: